SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat

Article citations


Mueller, M., Adachi, T. and Jimbo, M. (2005) Cluttered Orderings for the Complete Bipartite Graph. Discrete Applied Mathematics, 152, 213-228.

has been cited by the following article:

  • TITLE: Some Sequence of Wrapped Δ-Labellings for the Complete Bipartite Graph

    AUTHORS: Tomoko Adachi, Daigo Kikuchi

    KEYWORDS: Cluttered Ordering, RAID, Disk Arrays, Label for a Graph

    JOURNAL NAME: Applied Mathematics, Vol.6 No.1, January 20, 2015

    ABSTRACT: The design of large disk array architectures leads to interesting combinatorial problems. Minimizing the number of disk operations when writing to consecutive disks leads to the concept of “cluttered orderings” which were introduced for the complete graph by Cohen et al. (2001). Mueller et al. (2005) adapted the concept of wrapped Δ-labellings to the complete bipartite case. In this paper, we give some sequence in order to generate wrapped Δ-labellings as cluttered orderings for the complete bipartite graph. New sequence we give is different from the sequences Mueller et al. gave, though the same graphs in which these sequences are labeled.